# SDR RAIA201602080002

- Difficulty date: February 8, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 39,429 hours, 36,310 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT WING FUSELAGE FAIRING EXTERIOR FLOOD LIGHT IS INOPERATIVE.  REPLACED THE LAMP RT AFT WING FUSELAGE FAIRING EXTERIOR FLOOD LIGHT.  OPS CHECK GOOD.
